| Model Number |
VIEW |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Ge healthcare has investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Event or Problem Description
It was reported that there was an error resulting in potential loss of mechanical ventilation during pre-use checkout.There was no patient involvement.
Additional Manufacturer Narrative
Additional information was received that the reported issue would not affect loss of ventilation.There was no reportable malfunction.